# SDR GTIA20130205598

- Difficulty date: February 5, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 9,785 hours, 4,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE BOTTLE ASSIST ON L2 DOOR.  SERVICED L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW ACFT MM.
